# SDR 2019FA0000158

- Difficulty date: May 24, 2019
- Submitted: May 24, 2019
- Operation: General aviation
- Aircraft: N979HP
- Make and model: Snias AS350B3
- Aircraft serial: 7918
- System (JASC): 2560 · Emergency Equipment
- Part: Hoist
- Part number: 44301108
- Part serial: 40951
- Condition: Out Of Adjust
- Part time: 22 hours
- Component: Overtention Clu, Bfgoodrich, 0
- Component part number: 44301398
- Stage of operation: EX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RESCUE HOIST ON AS350 IN N979HP DID NOT PASS SIX MONTH FIELD LOAD CHECK. GOODRICH VERIFIED CLUTCH PULLED LOW.
